# SDR CA021031007

- Difficulty date: October 22, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 7,725 hours
- Engine: Lyc O360C2E
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 12364
- Condition: Frayed
- Location: Rudder Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT & RT RUDDER CABLES FRAYED AT PULLEY. MINIMAL DEFLECTION AT PULLEY. THEREFORE UNSURE AS TO WHY THEY ARE FRAYED. - REPLACING STAINLESS CABLES WITH GALVINIZED.
